# SDR HEEA967281

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Assy
- Part number: 206064300005
- Condition: Cracked
- Location: Eng
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST ASSY IS CRACKED.  (CRACK 3/4" LONG AT BASE MOUNTING FLANGE AND 1 1/4" LONG VERTICAL CRACK AT WELDED SEAM INTERSECTING EACH OTHER IN FORM OF REVERSED "T".
